The Hausdorff dimension of the limit sets of infinitely generated Kleinian groups

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we investigate the Hausdorff dimension of the limit set of an infinitely generated discrete subgroup of hyperbolic isometries and obtain conditions for the limit set to have full dimension.

Original languageEnglish
Pages (from-to)123-139
Number of pages17
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume128
Issue number1
DOIs
Publication statusPublished - 2000 Jan

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Hausdorff dimension of the limit sets of infinitely generated Kleinian groups'. Together they form a unique fingerprint.

  • Cite this